# SDR CA190522020

- Difficulty date: May 1, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP13932117
- Condition: Cracked
- Location: Left
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT WITH A CRACKED CAPTAINS WINDSHIELD.  CORRECTIVE ACTION: R/R WINDSHIELD (TC# 20190522020)
